# SDR SCNA20250224060

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 20,411 hours, 8,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 795250: AFT CABIN EMERGENCY PATH LIGHTING STICKING UP FROM THE FLOOR. - - RESOLUTION: R & R'D DAMAGED PIECE OF PHOTO LUMINECENT FLOOR LIGHTING REF AMM 33-51-15.
